Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Revlimid Rash

Although developing a rash while taking Revlimid® (lenalidomide) is a common side effect of the medication, this particular reaction may also be a sign of other dangerous complications.
 
For example, if you are undergoing treatment with Revlimid and you develop a skin rash or have unexplained swelling (especially of the mouth, lips, or throat), it may be a sign of an allergic reaction to this medicine. However, in some cases, a rash may be a sign of a potentially life-threatening skin reaction called Stevens-Johnson syndrome.
 
(To learn more, click Revlimid Side Effects. This resource offers a detailed look at potential side effects of Revlimid, including common and serious reactions that may occur, and explains when to seek medical help.)
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.